On rg*b - Locally Closed Sets in Bitopological Spaces

Sindhu Ganesan


The aim of this paper is to introduce the concepts of Regular generalized star b Locally closed sets, rg*b submaximal spaces and study their basic properties in bitopological spaces.

Full Text:



K. Chandrasekhara Rao and N. Palaniappan, Regular generalized closed sets, Kyungpook Math. J., 33 (2) (1993), 211–219.

J. Dontchev, On submaximal spaces, Tamkang J. Math., 26(3) (1995),243–250.

T. Fukutake, Semi open sets on bitopological spaces, Bull. Fukuoka Uni.Education, 38(3) (1989), 1–7.

M. Ganster , Arockiarani and K. Balachandran, Regular generalized locally closed sets and RGLC - contiunuous functions, Indian J. Pure and Appl. Math., 27 (3)(1996), 235–244.

M. Ganster and I.L. Reilly, Locally closed sets and LC contiunuous functions, International J. Math. and Math. Sci., 12 (1989), 417–424.

M. Ganster, I.L. Reilly and J. Cao, Summaximality, extremal disconnectedness and generalized closed sets, Houston Journal of Mathematics, 24 (4) (1998), –.

M. Ganster, I.L. Reilly and M.K. Vamanamurthy, Remarks on locally closed sets, Math. Panon., 3 (2) (1992), 107–113.

Y. Gnananmbal and K. Balachandran, β - locally closed sets and beta −LC continuous functions, Mem. Fac. Sci. Kochi Univ. Ser. A, Math., 19 (1998), 35–44.

J. C. Kelly, Bitopological spaces, Proc. London Math. Society,13(1963),71–89.

N. Levine, Semi-open sets and semi-continuity in topological spaces,Amer. Math. Monthly, 70 (1963), 36-41.

H. Maki, P. Sundaram and K. Balachandran, Generalized locally closed sets and glc-continuous functions, Indian J. Pure Appl. Math., 27(3) (1996), 235–244.

Shantha Bose, Semi open sets, semi continuity and semi open mappings in bitopological spaces, Bull. Cal. Math. Soc., 73 (1981), 237–246.

] Sindhu.G and Indirani.K, On Regular Generalized Star b closed sets, IJMA-4(10) ,2013,85-92

Sindhu.G and Indirani.K, On Regular generalized star b closed sets in bitopological spaces(communicated)


  • There are currently no refbacks.


Free Web Counter